Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Further evaluation of Khintchine's constant


Author: John W. Wrench
Journal: Math. Comp. 14 (1960), 370-371
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1960-0170455-1
MathSciNet review: 0170455
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Khintchine, ``Metrische Kettenbruchprobleme,'' Compositio Math., v. 1, 1934, p. 361-382. MR 1556899
  • [2] M. Kac, Statistical Independence in Probability, Analysis and Number Theory, The Carus Mathematical Monographs, No. 12, The Mathematical Association of America, 1959, p. 89-92. MR 0110114 (22:996)
  • [3] D. H. Lehmer, ``Note on an Absolute Constant of Khintchine,'' Amer. Math. Monthly, v. 46, 1939, p. 148-152. MR 1524526
  • [4] D. Shanks, MTE 164, MTAC, v. 4, 1950, p. 28.
  • [5] R. Sherman Lehman, A Study of Regular Continued Fractions, BRL Report No. 1066, Ballistic Research Laboratories, Aberdeen Proving Ground, Maryland, February 1959.
  • [6] P. Lévy, ``Sur le développement en fraction continue d'un nombre choisi au hasard,'' Compositio Math., v. 3, 1936, p. 286-303. MR 1556945
  • [7] D. Shanks & J. W. Wrench, Jr., ``Khintchine's Constant,'' Amer. Math. Monthly, v. 66, 1959, p. 276-279. MR 0103167 (21:1950)
  • [8] K. Knopp, Theory and Application of Infinite Series, (trans. from second German edition), Blackie & Son, Ltd., London, 1928, p. 183, 237.
  • [9] H. T. Davis, Tables of the Higher Mathematical Functions, vol. II, The Principia Press, Bloomington, Indiana, 1935, p. 230-233.
  • [10] J. W. Wrench, Jr., ``A New Table of $ {\pi ^n}/n!$,'' UMT 63, MTAC, v. 3, 1948/49, p. 42-43.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0170455-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society